# SDR SWIA2024092700004

- Difficulty date: September 4, 2024
- Submitted: September 27, 2024
- Operation: Air carrier
- Aircraft: N613CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000203
- Aircraft time: 39,908 hours, 25,524 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR CLIP AT FR.88 BETWEEN STR27R-28R HAS EVIDENCE OF CORROSION.     (C-CHECK RO 9/26/2024)    REMOVED AND REPLACED SHEAR CLIP AT FR. 88 BETWEEN STR 27R - 28R REF: SRM 51-40-08. SHEAR CLIP REPLACED WITH OEM PART NO CHANGE TO WEIGHT AND BALANCE NOTED
